# SDR JEM2002F00009

- Difficulty date: October 16, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N366EA
- Make and model: Beech 200BEECH
- Aircraft serial: BB841
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252410
- Part serial: 02010H6379
- Condition: Cracked
- Location: Cockpit
- Part time: 1,909 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ELEVATION OF 28,000 FT.  AIRCRAFT HAD DEPARTED, PILOTS REPORTED THAT THE WINDSHIELD HEAT WAS ON, WHEN THE RT WINDSHIELD SUDDENLY CRACKED.  AIRCRAFT PRESSURE WAS NOT AFFECTED.  FLIGHT CREW DECIDED TO RETURN AND AN UNEVENTFUL LANDING WAS MADE.
